# SDR EE4Y20110084

- Difficulty date: February 3, 2011
- Submitted: February 3, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N592EL
- Make and model: Airbus A318-111
- Aircraft serial: 2358
- Aircraft time: 20,810 hours, 10,917 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: D5453005701500
- Condition: Delaminated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 AFT SECTION PANEL NR 486 ARE DELAMINATED.
